# SDR SWIA971499

- Difficulty date: June 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N564SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120339
- Engine: Pwa PW118B
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Rmi
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

AFTER TAKEOFF, SMOKE IN THE COCKPIT THAT APPEARED TO COME FROM RMI NUMBER 2.  SMOKE STOPPED WHEN RADIO MASTER NORMAL SWITCH WAS TURNED OFF.  AIRCRAFT RETURNED TO SBA.  REPLACED NUMBER 2 RMI.  ALSO, INSPECTED ALL WIRES AND OTHER INSTRUMENTS.  NO DISCREPANCIES OR DEFECTS NOTED.  OPS CHECK GOOD.
